Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 736063, 9 pages
http://dx.doi.org/10.1155/2011/736063
Research Article

A Suzuki Type Fixed-Point Theorem

Department of Mathematics, Faculty of Science and Arts, Kirikkale University, Yahsihan, 71450 Kirikkale, Turkey

Received 16 December 2010; Accepted 7 February 2011

Academic Editor: Genaro Lopez

Copyright © 2011 Ishak Altun and Ali Erduran. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Aliouche and V. Popa, “General common fixed point theorems for occasionally weakly compatible hybrid mappings and applications,” Novi Sad Journal of Mathematics, vol. 39, no. 1, pp. 89–109, 2009. View at Google Scholar
  2. S. K. Chatterjea, “Fixed-point theorems,” Comptes Rendus de l'Académie Bulgare des Sciences, vol. 25, pp. 727–730, 1972. View at Google Scholar · View at Zentralblatt MATH
  3. Lj. B. Ćirić, “Generalized contractions and fixed-point theorems,” Publications de l'Institut Mathématique, vol. 12(26), pp. 19–26, 1971. View at Google Scholar · View at Zentralblatt MATH
  4. R. Kannan, “Some results on fixed points,” Bulletin of the Calcutta Mathematical Society, vol. 60, pp. 71–76, 1968. View at Google Scholar · View at Zentralblatt MATH
  5. T. Suzuki and M. Kikkawa, “Some remarks on a recent generalization of the Banach contraction principle,” in Fixed Point Theory and Its Applications, pp. 151–161, Yokohama Publ., Yokohama, Japan, 2008. View at Google Scholar · View at Zentralblatt MATH
  6. T. Suzuki, “A generalized Banach contraction principle that characterizes metric completeness,” Proceedings of the American Mathematical Society, vol. 136, no. 5, pp. 1861–1869, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. M. Kikkawa and T. Suzuki, “Some similarity between contractions and Kannan mappings,” Fixed Point Theory and Applications, vol. 2008, Article ID 649749, 8 pages, 2008. View at Google Scholar · View at Zentralblatt MATH
  8. O. Popescu, “Fixed point theorem in metric spaces,” Bulletin of the Transilvania University of Braşov, vol. 1(50), pp. 479–482, 2008. View at Google Scholar
  9. O. Popescu, “Two fixed point theorems for generalized contractions with constants in complete metric space,” Central European Journal of Mathematics, vol. 7, no. 3, pp. 529–538, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. M. Kikkawa and T. Suzuki, “Some notes on fixed point theorems with constants,” Bulletin of the Kyushu Institute of Technology. Pure and Applied Mathematics, no. 56, pp. 11–18, 2009. View at Google Scholar · View at Zentralblatt MATH
  11. M. Kikkawa and T. Suzuki, “Three fixed point theorems for generalized contractions with constants in complete metric spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 9, pp. 2942–2949, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. Y. Enjouji, M. Nakanishi, and T. Suzuki, “A generalization of Kannan's fixed point theorem,” Fixed Point Theory and Applications, vol. 2009, Article ID 192872, 10 pages, 2009. View at Google Scholar · View at Zentralblatt MATH
  13. M. Kikkawa and T. Suzuki, “Some similarity between contractions and Kannan mappings. II,” Bulletin of the Kyushu Institute of Technology. Pure and Applied Mathematics, no. 55, pp. 1–13, 2008. View at Google Scholar · View at Zentralblatt MATH
  14. I. Altun and D. Turkoglu, “Some fixed point theorems for weakly compatible mappings satisfying an implicit relation,” Taiwanese Journal of Mathematics, vol. 13, no. 4, pp. 1291–1304, 2009. View at Google Scholar · View at Zentralblatt MATH
  15. M. Imdad and J. Ali, “Common fixed point theorems in symmetric spaces employing a new implicit function and common property (E.A),” Bulletin of the Belgian Mathematical Society. Simon Stevin, vol. 16, no. 3, pp. 421–433, 2009. View at Google Scholar · View at Zentralblatt MATH
  16. V. Popa, M. Imdad, and J. Ali, “Using implicit relations to prove unified fixed point theorems in metric and 2-metric spaces,” Bulletin of the Malaysian Mathematical Sciences Society, vol. 33, no. 1, pp. 105–120, 2010. View at Google Scholar · View at Zentralblatt MATH